MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX100 HF 24/CS 2.2SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ST. WENDEL AG FX CORAL FX100 HF 24/CS 2.2SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number F00009218
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility¿s clinic manager (cm) reported that an internal dialyzer blood leak occurred towards the end of a patient¿s hemodialysis (hd) treatment.The leak was not visually observed.The machine, a fresenius 5008x machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.Fresenius 5008x bloodlines were also in use.The patient¿s estimated blood loss (ebl) is unknown.It is unknown if there was no patient serious injury or medical intervention required as a result of this event.The patient did not restarted treatment because their prescribed time was completed.The complaint device was reported to be available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.Visual examination and a tightness test of the sample did not confirm the reported failure.A production records review was performed on the reported lot.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint did not confirm the reported event.
 
Event or Problem Description
A user facility¿s clinic manager (cm) reported that an internal dialyzer blood leak occurred four hours and fifteen minutes after the initiation of a patient¿s hemodialysis (hd) treatment.The leak was not visually observed.The machine, a fresenius 5008x machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.There was no defect or damage noted on the dialyzer.Fresenius bloodlines were also in use.The patient¿s estimated blood loss (ebl) was approximately 300ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional information: a1, a2, a3, a4, b5 the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description

Brand Name
FX CORAL FX100 HF 24/CS 2.2SA STEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24178196
Report Number3002807005-2026-00007
Device Sequence Number9486460
Product Code KDI
UDI-Device Identifier00840861102648
UDI-Public00840861102648
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00009218
Device Lot NumberG6FB25100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer01/28/2026
02/12/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date01/28/2026
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient Age30 YR
Patient SexMale
Patient Weight76 KG